Share Facebook


03-14-2014, 09:10 PM   #1
danmiller3
 
Join Date: Mar 2014
Location: Seattle, Washington
Entocort rash

Has anyone experienced a rash as the result of tapering off of Entocort? I tapered from one a day to none a few days ago and have a ridiculous rash on my torso, chest, under my knee. It itches, but they aren't ulcer-like and are smooth bumps that are very red.

My GI says it's unlikely to be Entocort related, but I'm skeptical since that is the only thing that changed.
03-15-2014, 01:16 AM   #2
Jennifer
Adminstrator
 
Jennifer's Avatar
Are you on any other medications? Rashes are listed as a rare side effect of Entocort. How long her you taking it? Can you post an image of the rash?
__________________
Diagnosis: Crohn's in 1991 at age 9
Surgeries: 1 Small Bowel Resection in 1999; Central IV in 1991-92
Meds for CD: 6MP 50mg
Things I take: Tenormin 25mg (PVCs and Tachycardia), Junel, Tylenol 3, Omeprazole 20mg 2/day, Klonopin 1mg 2/day (anxiety), Restoril 15mg (insomnia), Claritin 20mg
Currently in: REMISSION Thought it was a flare but it's just scar tissue from my resection. Dealing with a stricture. Remission from my resection, 17 years and counting.
Reply

Thread Tools


All times are GMT -5. The time now is 03:53 PM.
Copyright 2006-2017 Crohnsforum.com